Lower bounds for the sufficient sample size in procedures of guaranteed equivariant estimation (the case of the general transformation group)
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 11 (1983), pp. 82-83 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice de l'article

@article{IVM_1983_11_a6,
     author = {I. I. Khamdeev},
     title = {Lower bounds for the sufficient sample size in procedures of guaranteed equivariant estimation (the case of the general transformation group)},
     journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
     pages = {82--83},
     year = {1983},
     number = {11},
     language = {ru},
     url = {http://geodesic.mathdoc.fr/item/IVM_1983_11_a6/}
}
TY  - JOUR
AU  - I. I. Khamdeev
TI  - Lower bounds for the sufficient sample size in procedures of guaranteed equivariant estimation (the case of the general transformation group)
JO  - Izvestiâ vysših učebnyh zavedenij. Matematika
PY  - 1983
SP  - 82
EP  - 83
IS  - 11
UR  - http://geodesic.mathdoc.fr/item/IVM_1983_11_a6/
LA  - ru
ID  - IVM_1983_11_a6
ER  - 
%0 Journal Article
%A I. I. Khamdeev
%T Lower bounds for the sufficient sample size in procedures of guaranteed equivariant estimation (the case of the general transformation group)
%J Izvestiâ vysših učebnyh zavedenij. Matematika
%D 1983
%P 82-83
%N 11
%U http://geodesic.mathdoc.fr/item/IVM_1983_11_a6/
%G ru
%F IVM_1983_11_a6
I. I. Khamdeev. Lower bounds for the sufficient sample size in procedures of guaranteed equivariant estimation (the case of the general transformation group). Izvestiâ vysših učebnyh zavedenij. Matematika, no. 11 (1983), pp. 82-83. http://geodesic.mathdoc.fr/item/IVM_1983_11_a6/